# SDR CA000505023

- Difficulty date: April 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 2,260 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 HOURS INTO FLIGHT CAPTAINS WINDSHIELD OUTER PANE SHATTERED. WINDSHIELD REPLACED, HEAT CONTROLLER REPLACED AND SYSTEM CHECKS CARRIED OUT SERVICEABLE.
